Items where School is "University of East Anglia > Faculty of Science > Research Groups > Logic

Up a level
Export as [feed] RSS
Group by: Creators | Item Type | Status | No Grouping
Jump to: A | E | K
Number of items at this level: 33.

A

Amato, Daniela and Evans, David M. (2015) Infinite primitive and distance transitive directed graphs of finite out-valency. Journal of Combinatorial Theory, Series B, 114. pp. 33-50. ISSN 0095-8956

Aspero, David, Larson, P. and Moore, Justin Tatch (2013) Forcing axioms and the continuum hypothesis. Acta Mathematica, 210 (1). pp. 1-29. ISSN 0001-5962

Aspero, David and Mota, Miguel Angel (2015) Forcing consequences of PFA together with the continuum large. Transactions of the American Mathematical Society, 367 (9). pp. 6103-6129. ISSN 0002-9947

Asperó, D. (2006) Coding by club-sequences. Annals of Pure and Applied Logic, 142 (1-3). pp. 98-114. ISSN 0168-0072

Asperó, D. (2009) Forcing notions in inner models. Archive for Mathematical Logic, 48 (7). pp. 643-651. ISSN 0933-5846

Asperó, D. (2007) Guessing and non-guessing of canonical functions. Annals of Pure and Applied Logic, 146 (2-3). pp. 150-179. ISSN 0168-0072

Asperó, D. (2009) On a convenient property about [γ]. Archive for Mathematical Logic, 48 (7). pp. 653-677. ISSN 0933-5846

Asperó, D. (2005) The nonexistence of robust codes for subsets of ω. Fundamenta Mathematicae, 186 (3). pp. 215-231. ISSN 0016-2736

Asperó, D. and Bagaria, J. (2001) Bounded forcing axioms and the continuum. Annals of Pure and Applied Logic, 109 (3). pp. 179-203. ISSN 0168-0072

Asperó, D., Krueger, J. and Yoshinobu, Y. (2009) Dense non-reflection for stationary collections of countable sets. Annals of Pure and Applied Logic, 161 (1). pp. 94-108. ISSN 0168-0072

Asperó, D. and Welch, P.D. (2002) Bounded Martin's Maximum, Weak ErdoS cardinals, and ψ. Journal of Symbolic Logic, 67 (3). pp. 1141-1152. ISSN 0022-4812

Asperó, David and Schindler, Ralf (2014) Bounded Martin’s Maximum with an Asterisk. Notre Dame Journal of Formal Logic, 55 (3). pp. 333-348.

E

Evans, DM (2008) Expansions of fields by angular functions. Journal of the Institute of Mathematics of Jussieu, 7 (4). pp. 735-751. ISSN 1475-3030

Evans, DM and Pastori, E (2011) Second cohomology groups and finite covers of infinite symmetric groups. Journal of Algebra, 330 (1). pp. 221-233.

Evans, David (2004) Block transitive Steiner systems with more than one point orbit. Journal of Combinatorial Designs, 12. pp. 459-465. ISSN 1520-6610

Evans, David (1997) Finite covers with finite kernels. Annals of Pure and Applied Logic, 88. pp. 109-147.

Evans, David (1987) Infinite permutation groups and minimal sets. The Quarterly Journal of Mathematics, 38 (2). pp. 461-471. ISSN 1464-3847

Evans, David (1986) Subgroups of small index in infinite general linear groups. Bulletin of the London Mathematical Society, 18. pp. 587-590. ISSN 1469-2120

Evans, David (1997) An infinite highly arc-transitive digraph. European Journal of Combinatorics, 18. pp. 281-286.

Evans, David (1987) A note on automorphism groups of countably infinite structures. Archiv der Mathematik, 49. pp. 479-483.

Evans, David (1991) The small index property for infinite dimensional classical groups. Journal of Algebra, 136. pp. 248-264.

Evans, David and Brookes, C. J. B. (2001) Augmentation modules for affine groups. Mathematical Proceedings of the Cambridge Philosophical Society, 130 (02). pp. 287-294. ISSN 1469-8064

Evans, David and Emms, Josephine (2009) Constructing continuum many countable, primitive, unbalanced digraphs. Discrete Mathematics, 309. pp. 4475-4480. ISSN 1872-681X

Evans, David and Hewitt, Paul R. (2006) Continuous cohomology of permutation groups on profinite modules. Communications in Algebra, 34. pp. 1251-1264. ISSN 0092-7872

Evans, David and Hewitt, Paul R. (1990) Counterexamples to a conjecture on relative categoricity. Annals of Pure and Applied Logic, 46. pp. 201-209.

Evans, David and Hrushovski, Ehud (1993) On the automorphism groups of finite covers. Annals of Pure and Applied Logic, 62. pp. 83-112.

Evans, David and Hrushovski, Ehud (1991) Projective planes in algebraically closed fields. Proceedings of the London Mathematical Society, 62 (3). pp. 1-24. ISSN 1460-244X

Evans, David and Hrushovski, Ehud (1995) The automorphism group of the combinatorial geometry of an algebraically closed field. Journal of the London Mathematical Society, 52 (2). pp. 209-225. ISSN 0024-6107

Evans, David and Rashwan, Osama A (2002) Bounds in the theory of finite covers. Journal of Algebra, 250. pp. 757-777.

Evans, David and Siemons, Johannes (1993) The number of orbits of a group in two permutation representations. Archiv der Mathematik, 60 (5). pp. 420-424.

Evans, David and Wong, Mark Wing Ho (2009) Some remarks on generic structures. Journal of Symbolic Logic, 74 (4). pp. 1143-1154. ISSN 1943-5886

K

Kirby, J, Macintyre, Angus and Onshuus, Alf (2012) The algebraic numbers definable in various exponential fields. Journal of the Institute of Mathematics of Jussieu, 11 (4). pp. 825-834. ISSN 1475-3030

Kirby, J and Zilber, B (2006) The Uniform Schanuel Conjecture Over the Real Numbers. Bulletin of the London Mathematical Society, 38 (04). p. 568. ISSN 0024-6093

This list was generated on Thu Jul 18 17:10:12 2019 BST.